MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 100 ML, 2 ML/HR, 5 IN./12.5 CM; KITS

AVANOS MEDICAL INC. ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 100 ML, 2 ML/HR, 5 IN./12.5 CM; KITS
Model Number PS12502
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 03-feb-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Fill volume: 115 ml, flow rate: unknown , procedure: unknown, cathplace: unknown, date/time when infusion started: (b)(6) 2021, date/time when infusion ended: (b)(6) 2021.It was reported that all the medicine infused in 18-hours, earlier than expected.There was no reported patient injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number 20043936, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The pump was received partially full, it was drained and refilled for evaluation.The evaluation noted the device was within specifications, the reported incident was not replicated during the sample evaluation.The investigation determined that the returned device functioned as intended during the sample evaluation, no defect was found; therefore, complaint is not confirmed.The investigation evaluation noted the flow rate of a pump could be affected by different external factors such as the increase of temperature and the pump position, the user and facility conditions were unknown, therefore it is not possible to know if that could have contributed to the failure.Per the instructions for use (ifu) the flow rate may be higher or lower at the first and last hours of infusion, and the labeled flow rates are based on the use of normal saline as diluent, if a different diluent/drug is used the viscosity could be affected and cause the flow rate to increase.Root cause could not be determined.All information reasonably known as of 16-mar-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 100 ML, 2 ML/HR, 5 IN./12.5 CM
Common Device Name
KITS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13446417
Report Number2026095-2022-00004
Device Sequence Number4321679
Product Code MEB
UDI-Device Identifier00193494136031
UDI-Public00193494136031
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Model NumberPS12502
Device Catalogue NumberN/A
Device Lot Number20043936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer02/21/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROPIVACAINE 0.75%
Patient SexUnknown